# SDR CALA2016031495213

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 46,330 hours, 20,013 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL TEST FAILED.  EPSU LT FAILED.  FOUND EPSU LT FWD MSG, RESET CONNECTOR ON FWD LT EMER LIGHT POWER SUPPLY & SYS CHECKED GOOD NOW.  TESTED OK.
